# SDR CA160212004

- Difficulty date: February 12, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 31,732 hours
- Engine: Cfmint CFM567B263
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: 26123111
- Condition: Loose
- Location: Nr 4 Wheel
- Part time: 14,103 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAINTENANCE FOUND 1 LOOSE MAIN WHEEL TIE BOLT ON THE NR 4 MAIN WHEEL ASSY.  THE MAIN WHEEL ASSY WAS REPLACED.
